# SDR REXA2024102801063

- Difficulty date: February 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: SH670365749
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT (S/N SB1400) TOP FORMER IS CRACKED AT SWITCH TARGET. REPAIRED RH AFT OVERWING EXIT DOOR IAW CRJ952-16067 REV IR DATED 2/16/24.
